MathSciNet Relay Station
MathSciNet bibliographic data
MR931278 (89g:60300) 60K30 (58F11 90B15)
Cohen, Joel E. Subadditivity, generalized products of random matrices and operations research. SIAM Rev. 30 (1988), no. 1, 69–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement